# SDR JJBA20250730108

- Difficulty date: July 3, 2025
- Submitted: July 30, 2025
- Operation: Air carrier
- Aircraft: N16147
- Make and model: Emb EMB-145XR
- Aircraft serial: 145749
- Aircraft time: 46,360 hours, 31,011 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Profile
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTTOM OF VERT STAB, AFT OF REAR SPAR 3, RH PROFILE CRACKED AT LOWER SECTION. BOTTOM OF VERT STAB AFT OF REAR SPAR 3 RH PROFILE CRACK BLENDED. BOTTOM OF VERT STAB AFT OF REAR SPAR 3 RH AT LOWER SECTION WAS REPAIRED AND INSTALLED.
